MathSciNet Relay Station
MathSciNet bibliographic data
MR823177 (87i:14017) 14G15 (11G25 11T21 14F12)
Katz, Nicholas M.; Laumon, Gérard Transformation de Fourier et majoration de sommes exponentielles. (French) [The Fourier transform and upper bounds for exponential sums] Inst. Hautes Études Sci. Publ. Math. No. 62 (1985), 361–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement